# SDR JIKA2014061301

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N49UC
- Make and model: Beech 1900C
- Aircraft serial: UC49
- Aircraft time: 17,470 hours, 25,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 5000’ AGL PILOT NOTICED SMOKE COMING FROM UNDERNEATH THE RT SUB PANEL & COULD SMELL BURNING ODOR.  TURNED OFF ALL NON-ESSENTIAL ELEC EQUIP & LANDED WITHOUT FURTHER INCIDENT. NO LONGER NOTICED THE ODOR ONCE THROTTLES WERE REDUCED TO IDLE.  TROUBLESHOOTING & INSPECTION REVEALED ACM OIL LEVEL TO BE WITHIN LIMITS, GND RUN OPS CHECKS FOUND LIGHT VAPOR ON INITIAL START & CHECK OF THE ACM SYS AT FULL COLD MANUAL MODE.  TRANSITIONED TO FULL HOT & IMMEDIATELY VAPOR DISSIPATED, RAN VARIOUS ENGS POWER SETTINGS WHILE IN FULL HOT & NO DEFECTS NOTED.  TRANSITIONED BACK TO FULL COLD RAN ENGS AT VARIOUS POWER SETTINGS FOR 15 MINUTES & VERIFIED NO VAPOR OR SMOKE COMING FROM PILOT OR FIRST OFFICER ACM VENTS, COULD NOT DUPLICATE DISCREPANCY.
